# SDR AALA202508157501

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 37,232 hours, 15,291 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00023831
- Condition: Fault Message
- Location: Zone 100
- Part time: 37,231 hours, 15,291 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT CIDS PANEL SHOWS CHECK SLIDE PRESSURE AT 3R DOOR INDICATION. MAINTENANCE ACCOMPLISHED A GROUND SCAN ON CIDS 1 AND NOTED A DEU-B 300RH6 FAULT. MAINTENANCE REPLACED DEU-B 300RH6 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47 WITH NO FAULTS NOTED.
